# SDR AALA202111100911

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 55,389 hours, 27,544 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WOULD NOT OPEN IN FLIGHT GOT LOCKED INSIDE.  APPEARED MID DOOR STRIKE WAS AT ODD ANGLE/STUCK.  WAS ABLE TO MANUALLY PUSH STRIKE OPEN DOOR.  DOOR SEAMS TO BE OPERATING NORMALLY NOW BUT SHOULD BE LOOKED AT. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DECK DOOR AND AUTO LOCKING SYSTEM WITH NO DEFECTS NOTED PER AMM 52-51-00.
